MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404437
Medical Device Problem Codes Inflation Problem (1310); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Difficult to inflate and difficult to deflate are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegations cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
A patient with an inflatable penile prosthesis (ipp) reported experiencing issues with the pump, including difficulty inflating and deflating.The patient also stated that revision surgery is scheduled for (b)(6) 2025.No additional information was provided.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Difficult to inflate and difficult to deflate are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegations cannot be established without product return.Based on the information available, a conclusion code of no problem detected was assigned to this investigation.Correction to h7 if remedial act init, type.Correction to h9 correction/removal reporting #.
 
Event or Problem Description

Brand Name
AMS 700? CX TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23804544
Report Number2124215-2025-87120
Device Sequence Number7596324
Product Code JCW
UDI-Device Identifier00191506021382
UDI-Public(01)00191506021382(17)270114(10)1100657554
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404437
Device Catalogue Number72404437
Device Lot Number1100657554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/20/2026
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0142-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100493572, UPN 72404155; RESERVOIR LOT 1100493572, UPN 72404155
Patient Age75 YR
Patient SexMale